# SDR SWAA2022090850506

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 50,472 hours, 26,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL OF 4 MID CABIN AND EXTERNAL EMERGENCY LIGHTS INOP. TWO AISLE LIGHTS FROM ROWS 14-17ABC. AND BOTH L/H AND R/H EXTERNAL AFT FUSELAGE LAMPS NEAR WING BODY STATION 727. / [01] TROUBLESHOT SYSTEM DOWN TO MID CABIN BATTERY PACK (M1670) AT BODY STATION 727C. REPLACED PER AMM 33-51-06. OPS CHECK GOOD.
